# SDR SWIA200819959

- Difficulty date: August 17, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 26,170 hours, 35,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 9C INOP.  FLIGHT 5561.  REPLACED BULBS AS REQUIRED.
